# SDR DALA2020090832972

- Difficulty date: September 2, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 66,784 hours, 26,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LEFT OVERWING EXIT DOOR EMERGENCY LIGHTS INOPERATIVE. REMOVED AND REPLACED LH BATTERY PACK M1694 IAW B737 AMM 33-51-06. OPS CHECK NORMAL.
